# SDR HNAA2012090700949

- Difficulty date: September 7, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8103
- Aircraft serial: 274
- Aircraft time: 43,659 hours, 51,454 cycles
- Engine: Pwa PW123
- System (JASC): 2400 · Electrical Power System
- Part: Tru
- Condition: Overheated
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HOT ELECTRICAL ODOR IN FORWARD CABIN AND COCKPIT IN FLIGHT.  DECLARED AN EMERGENCY.  LANDED SAFELY.  GROUND RAN ACFT.  INSPECTED WARDROBE CLOSET AND DC CONTACTOR BOX.  NO ELECTRICAL ODOR FOUND.  ODOR FROM LT TRU AND TRU WAS HOT TO THE TOUCH.
